Dergiler / Süleyman Demirel Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi / 2023 / Cilt: 18 Sayı: 3

On Neutrosophic Square Matrices and Solutions of Systems of Linear Equations

Sayfa
203–212
Yayın Tarihi
2023-11-23
DOI
—
🏛️Bu makalenin bibliyografik verileri ve tam metin bağlantısı DergiPark üzerinden sağlanmıştır.
DergiPark Kaydı ↗
✨

Yapay Zeka Hızlı Bakış & Çıkarımlar

AI Insight
⚡ TL;DR(1 Cümlede Hızlı Çıkarım)

After calculating the determinant of a square matrix and giving the necessary and sufficient conditions for a square matrix to be invertible, the solution conditions of the systems of equations with the number of unknowns equal to the number of equations were examined.

📌 3 Maddede Bu Makale

🎯
Amaç & Hipotez:We started this work with a theorem that shows in which case the abbreviation rule for neutrosophic real numbers is true.
📊
Temel Bulgular & Veri:We then detail in which cases the division of two neutrosophic real numbers yields a new neutrosophic number.
💡
Sonuç & Katkı:After calculating the determinant of a square matrix and giving the necessary and sufficient conditions for a square matrix to be invertible, the solution conditions of the systems of equations with the number of unknowns equal to the number of equations were examined.
🔬Tür:Araştırma Makalesi
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:neutrosophic matrices · neutrosophic systems of linear equations · determinant of a neutrosophic square matrix

Abstract

We started this work with a theorem that shows in which case the abbreviation rule for neutrosophic real numbers is true. We then detail in which cases the division of two neutrosophic real numbers yields a new neutrosophic number. Then, the solution cases of a neutrosophic linear equation with one unknown were examined. After calculating the determinant of a square matrix and giving the necessary and sufficient conditions for a square matrix to be invertible, the solution conditions of the systems of equations with the number of unknowns equal to the number of equations were examined.

🔖

Bu Makaleye Atıf Yap

ÇEVEN, Y., SEKMEN, A. İ. (2023). On Neutrosophic Square Matrices and Solutions of Systems of Linear Equations. Süleyman Demirel Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi, Cilt: 18 Sayı: 3, 203–212. https://ajindex.com/articles/1018948

📄 Tam Metin PDF Okuyucu

📄

PDF görüntüleyici hazırlanıyor...

Kaynakça (6)

  1. F. Smarandache, Neutrosophy: Neutrosophic Probability, Set and Logic, Rehoboth: USA, American Research Press, 72 pages, 1998. M. Abobala, “Partial foundation of neutrosophic number theory”, Neutrosophic Sets and Systems, 39, 120-132, 2021.
  2. Y. Çeven, Ş. S. Tekin, “Some properties of neutrosophic ıntegers”, Kırklareli University Journal of Engineering and Science, 6(1), 50-59, 2020. M. Abobala, “On some neutrosophic algebraic equations”, Journal of New Theory, 33, 26-32,2020. S. A. Edalatpanah, “Systems of neutrosophic linear equations”, Neutrosophic Sets and Systems, 33, 92-104, 2020.
  3. H. Sankari, M. Abobala, “Neutrosophic linear diophantine equations with two variables”, Neutrosophic Sets and Systems, 38, 399-408, 2020.
  4. A. N. Yurttakal, Y. Çeven, “Some elementary properties of neutrosophic ıntegers”, Neutrosophic Sets and Systems, 41, 106-112, 2021.
  5. M. Abobala, A. Hatip, N. Olgun, S. Broumi, A. A. Salama, H. E. Khaled, “The algebraic creativity in the neutrosophic square matrices”, Neutrosophic Sets and Systems, 40, 1-11,2021. Y. A. Alhasan, “Types of system of the neutrosophic linear equations and Cramer’s rule”, Neutrosophic Sets and Systems, 45, 402-413, 2021.
  6. M. Abobala, M. Bal, A. Hatip, “A review on recent advantages in algebraic theory of neutrosophic matrices”, International Journal of Neutrosophic Science, 17(1), 68-86, 2021.